# SDR R61A2022101600629

- Difficulty date: October 6, 2022
- Submitted: October 16, 2022
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 23,144 hours, 15,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003344007
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND BETWEEN FR11/12 AND STGR 1L/2L. PERFORMED DOUBLER REPAIR TO LIGHTNING STRIKE DAMAGE BETWEEN FR11 & 12 AND STGR 1L & 2L  IAW ETD2022-170-030852 REV B.
